# SDR UIEA2018021200201

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,270 hours, 14,482 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Filter
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE FOR THE LEFT OIL FILTER DISPLAYED.  CLEANED THE LEFT ENGINE DIFFERENTIAL OIL PRESSURE SWITCH CONNECTOR. OPS CHECKED NORMAL IAW AMM 79-21-08.
